# SDR SOKF2023F00339

- Difficulty date: November 15, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 34,551 hours, 13,146 cycles
- Engine: Cfmint CFM565B43
- Engine time: 34,551 hours, 13,146 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Engine, Cfmint, CFM565B43
- Component part number: CFM565B43
- Stage of operation: CL
- How discovered: B
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB OF AIRCRAFT N689TA ON FLIGHT AV632 ON NOV 15, 2023 ROUTE FROM SJO TO MEX, IT RETURNED TO SJO DUE TO SUSPICION OF POSSIBLE BIRD STRIKE OR DRONE IMPACT ON THE AIRCRAFT, AS INDICATED BY THE CAPTAIN IN THE LOGBOOK. NO OVERWEIGHT LANDING IS PRESENTED UPON RETURN TO SJO. SUBSEQUENTLY, THE AIRLINE RECEIVED A VERBAL REPORT FROM THE PILOT OF A POSSIBLE STALL OF THE LH ENGINE N1, SO THE AIRCRAFT REMAINED AOG AT SJO TO BEGIN THE INSPECTIONS.  TROUBLESHOOTING AND CORRECTIVE ACTIONS IAW AMM 05-51-14-200-603-A INSPECTION OF THE AIRCRAFT WAS CARRIED OUT AND NO EVIDENCE OF A BIRD STRIKE OR FOD IMPACT WAS OBSERVED.  PCMIA, DFDR DATA ARE DOWNLOADED WITH THE HANDHELD TOOL AVAILABLE IN SJO TO UPLOAD THE INFORMATION TO THE SHAREPOINT AND SEND IT TO THE MANUFACTURER. THE DFDR INFORMATION WAS SENT TO ENGINE ENGINEERING IN EXCEL FORMAT FOR ANALYSIS.  INSPECTIONS CARRIED OUT ON LH ENGINE N1,  THE TSM TASK 73-00-00-810-866-A TASK IS PERFORMED. ENGINE 1 STALL IN FLIGHT.   INSPECTION STAGE 4 OF LPT AND STAGE 4 BOOSTER BLADES IAW AMM 72-00-00-200-006, NO DAMAGE WAS FOUND.    CHEQUEO DEL CHIP DETECTOR Y SALIO LIMPIO.   HPC BORESCOPIC INSPECTION IAW AMM 72-31-00-290-003 AND 72-31-00-290-002A. DAMAGE WAS FOUND IN THE HPC 6TH STAGE WITHIN LIMITS AND 1 WITH RESTRICTION.  DAMAGE WITH RESTRICTION WAS ENTERED IN HIL FOR CONTROL.  A DETAILED REPORT IS SENT TO MANUFACTURER GE REGARDING THE DAMAGE TO THE LH ENGINE N1, HPC AND THEY CONFIRM THAT ACCORDING TO WHAT IS INDICATED BY THE CMM, THE AIRCRAFT CAN FLY FOR 10FC OR 25 HOURS, WHICHEVER OCCURS FIRST, WITHOUT NECESSARY MAINTENANCE ACTION.
ENGINES ENGINEERING INDICATES TO PERFORM A "POWER ASSURANCE" BEFORE RETURNING TO SERVICE, "POWER ASSURANCE" TAKES PLACE ON NOV 17, 2023.  THE AIRCRAFT IS SCHEDULED FOR REPOSITIONING AT SJO-BOG 18-NOV-2023 13:00Z
LH ENGINE CFM56-5B4/3 SN 645314 REMOVED AND REPLACED WITH ENGINE PN CFM56-5B413 SN 697928 UNDER WO 6802834 IN ACCORDANCE WITH JIC 325-71-00626 AT BOG ON NOVEMBER 20, 2023.
